Asymptotic distribution of estimated affinity between multiparameter exponential families

Garren, Steven T. . Annals of the Institute of Statistical Mathematics 2000. 52 (3) :426-437

Locate this article in:

Bibtex

@article{CIS-161946,
  Author = {Garren, Steven T.},
  Title = {Asymptotic distribution of estimated affinity between multiparameter exponential families},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {52},
  Number = {3},
  Year = {2000},
  Pages = {426--437},
  Keywords = {Distribution theory, Distance measure}
}

Similar articles